# SDR QMLA2025120120119

- Difficulty date: December 1, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Aircraft time: 13,512 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Part number: 9A2045
- Part serial: R21157
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT FUEL PUMP MEL'D.  REMAINING FUEL PUMP FAILED TO MAINTAIN THE NR 2 SUPPLY TANK FULL.  FUEL LEVEL FLUCTUATED BETWEEN 15 (FULL) AND 12 SEVERAL TIMES AND THEN DROPPED TO 12 AND STAYED THERE THE REMAINDER OF THE FLIGHT.  REPLACED PUMP CARTRIDGE.
